MathSciNet Relay Station
MathSciNet bibliographic data
MR167744 (29 #5016) 40.32
Lorentz, G. G.; Zeller, K. Abschnittslimitierbarkeit und der Satz von Hardy-Bohr. (German) Arch. Math. (Basel) 15 1964 208–213.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement